Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the $ p$-adic cohomology of some $ p$-adically uniformized varieties


Author: Elmar Grosse-Klönne
Journal: J. Algebraic Geom. 20 (2011), 151-198
DOI: https://doi.org/10.1090/S1056-3911-10-00541-2
Published electronically: January 25, 2010
MathSciNet review: 2729278
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ K$ be a finite extension of $ {\mathbb{Q}}_p$ and let $ X$ be Drinfel$ '$d's symmetric space of dimension $ d$ over $ K$. Let $ \Gamma\subset \operatorname{SL}\sb {d+1}(K)$ be a cocompact discrete (torsionfree) subgroup and let $ {{X}}_{\Gamma}=\Gamma\backslash {X}$, a smooth projective $ {{K}}$-variety. In this paper we investigate the de Rham and log crystalline (log convergent) cohomology of local systems on $ X_{\Gamma}$ arising from $ K[\Gamma]$-modules. (I) We prove the monodromy weight conjecture in this context. To do so we work out, for a general strictly semistable proper scheme of pure relative dimension $ d$ over a cdvr of mixed characteristic, a rigid analytic description of the $ d$-fold iterate of the monodromy operator acting on de Rham cohomology. (II) In cases of arithmetical interest we prove the (weak) admissibility of this cohomology (as a filtered $ (\phi,N)$-module) and the degeneration of the relevant Hodge spectral sequence.


References [Enhancements On Off] (What's this?)

  • 1. Y. André, Introduction to the theory of $ p$-adic period mappings, in: Period mappings and differential equations. From $ {\mathbb{C}}$ to $ {\mathbb{C}}_p$, MSJ Memoirs, 12. Mathematical Society of Japan, Tokyo, 2003.
  • 2. G. Benkart, M. Chakrabarti, T. Halverson, R. Leduc, C. Lee, J. Stroomer, Tensor product representations of general linear groups and their connections with Brauer algebras, J. Algebra 166 (1994), no. 3, 529-567. MR 1280591 (95d:20071)
  • 3. C. Breuil, Invariant $ L$ et série spéciale $ p$-adique, Ann. Scient. de l'E.N.S. 37, 2004, 559-610. MR 2097893 (2005j:11039)
  • 4. R. W. Carter, G. Lusztig, On the modular representations of the general linear and symmetric groups, Math. Z. 136 (1974), 193-242. MR 0354887 (50:7364)
  • 5. R. Coleman, A. Iovita, The Frobenius and monodromy operators for curves and abelian varieties, Duke Math. J. 97 (1999), no. 1, 171-215. MR 1682268 (2000e:14023)
  • 6. J.-F. Dat, Espaces symétriques de Drinfeld et correspondance de Langlands locale, Ann. Scient. Éc. Norm. Sup. 39 (1); 1-74 (2006). MR 2224658 (2007j:22026)
  • 7. E. de Shalit, The $ p$-adic monodromy-weight conjecture for $ p$-adically uniformized varieties, Compos. Math. 141 (2005), no. 1, 101-120. MR 2099771 (2005h:14049)
  • 8. C. Deninger and J. Murre, Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991), 201-219. MR 1133323 (92m:14055)
  • 9. G. Faltings, Almost étale extensions. Cohomologies $ p$-adiques et applications arithmétiques, II. Astérisque 279 (2002), 185-270. MR 1922831 (2003m:14031)
  • 10. H. Garland, $ p$-adic curvature and the cohomology of discrete subgroups of $ p$-adic groups. Ann. of Math. (2) 97 (1973), 375-423. MR 0320180 (47:8719)
  • 11. E. Grosse-Klönne, Frobenius and Monodromy operators in rigid analysis, and Drinfel$ '$d's symmetric space, J. Algebraic Geom. 14 (2005), 391-437. MR 2129006 (2005m:14040)
  • 12. E. Grosse-Klönne, The Cech filtration and monodromy in log crystalline cohomology, Transactions of the AMS.
  • 13. E. Grosse-Klönne, Sheaves of bounded $ p$-adic logarithmic differential forms. Ann. Sci. ENS (4) 40, No.3, 351 - 386 (2007). MR 2493385
  • 14. M. Harris, Supercuspidal representations in the cohomology of Drinfel$ '$d upper half spaces; elaboration of Carayol's program, Invent. Math. 129 (1997), 75-119. MR 1464867 (98i:11100)
  • 15. A. Iovita and M. Spiess, Logarithmic differential forms on $ p$-adic symmetric spaces, Duke Math. J. 110 (2001), no.2, 253-278. MR 1865241 (2002j:11055)
  • 16. A. Iovita and M. Spiess, Derivatives of $ p$-adic $ L$-functions, Heegener cycles and monodromy modules attached to modular forms, Invent. Math. 154 (2003), no.2, 333-384. MR 2013784 (2004i:11063)
  • 17. T. Ito, Weight-monodromy conjecture for $ p$-adically uniformized varieties, Invent. Math. 159 (2005), no. 3, 607-656. MR 2125735 (2005m:14033)
  • 18. G. A. Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Bd. 17, Springer-Verlag, Berlin (1991). MR 1090825 (92h:22021)
  • 19. A. Mokrane, La suite spectrale des poids en cohomologie de Hyodo-Kato, Duke Math. J. 72 (1993), 301-337. MR 1248675 (95a:14022)
  • 20. G. A. Mustafin, Non-Archimedean uniformization, Math. USSR Sbornik 34 (1987), 187-214.
  • 21. M. Rapoport and T. Zink, Period spaces for $ p$-divisible groups, Annals of Math. Studies 141, Princeton Univ. Press (1996). MR 1393439 (97f:14023)
  • 22. A. Ogus, $ F$-isocrystals and de Rham cohomology. II. Convergent isocrystals, Duke Math. J. 51 (1984), no. 4, 765-850. MR 771383 (86j:14012)
  • 23. A. Ogus, The convergent topos in characteristic $ p$. The Grothendieck Festschrift, Vol. III, 133-162, Progr. Math. 88, Birkhäuser, Boston, MA (1990). MR 1106913 (92b:14011)
  • 24. S. Orlik, Equivariant vector bundles on Drinfeld's upper half space, Inventiones mathematicae 172 (2008), 585 - 656. MR 2393081 (2009c:22019)
  • 25. P. Schneider, The cohomology of local systems on $ p$-adically uniformized varieties, Math. Ann. 293 (1992), 623-650. MR 1176024 (93k:14032)
  • 26. P. Schneider, J. Teitelbaum, An integral transform for $ p$-adic symmetric spaces, Duke Math. J. 86, 391-433 (1997). MR 1432303 (98c:11048)
  • 27. A. Shiho, Crystalline fundamental groups. I. Isocrystals on log crystalline site and log convergent site, J. Math. Sci. Univ. Tokyo 7 (2000), no. 4, 509-656. MR 1800845 (2002e:14031)
  • 28. A. Shiho, Crystalline fundamental groups. II. Log convergent cohomology and rigid cohomology, J. Math. Sci. Univ. Tokyo 9 (2002), no. 1, 1-163. MR 1889223 (2003c:14020)
  • 29. A. Shiho, Relative log convergent cohomology and relative rigid cohomology I + II + III, arXiv:0707.1742 and arXiv:0707.1743 and arXiv:0805.3229
  • 30. T. Tsuji, $ p$-adic étale cohomology and crystalline cohomology in the semi-stable reduction case, Invent. Math 137 (1999), 233-411. MR 1705837 (2000m:14024)


Additional Information

Elmar Grosse-Klönne
Affiliation: Humboldt-Universität zu Berlin, Institut für Mathematik, Rudower Chaussee 25, 12489 Berlin, Germany
Email: gkloenne@math.hu-berlin.de

DOI: https://doi.org/10.1090/S1056-3911-10-00541-2
Received by editor(s): August 31, 2008
Received by editor(s) in revised form: April 21, 2009
Published electronically: January 25, 2010
Communicated by: John Coates

American Mathematical Society